| Model Number |
7133 |
| Medical Device Problem Codes |
Contamination (1120); Tear, Rip or Hole in Device Packaging (2385)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
09/15/2020
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that device contamination occurred.The 70% stenosed, 5.0mmx 2.0mm, concentric, de novo target lesion was located in the non-tortuous and non-calcified right coronary artery.A 1.50mm x 15mm emerge balloon catheter was selected for use.However, a hole in the inner package was found and the sterility of the device got compromised.The procedure was completed with another of the same device.There were no patient complications reported and the patient's status was stable.
Additional Manufacturer Narrative
Device evaluated by mfr.: returned product consisted of an emerge balloon catheter in the packaging hoop, in the pouch.The pouch was open.Analysis of the pouch, tip, balloon, inner/outer shaft, and hypotube included microscopic and visual inspection.Inspection revealed an open pouch.Closer inspection of the edges/seal area of the pouch material found that the pouch material showed a continuous seal, without any open channels, rips, or tears.Inspection of the rest of the device found no other damage or defect.
Event or Problem Description